Re: [MOL] Re: Patrick [00008] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Re: Patrick



Hi Nisi,
Chemo and radiation can cause these problems, and you should call the
Oncologist for some nausea meds.  Don still even has cramps.  They will know
what do do for him.  He might have jet lag if he flew in too.
Take care and good luck,
Love ya, Nanc
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------